Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Kidney pain, taken antibiotic, diarrhea. Recommendations?

hi i have been to a and e on monday night with severe kidney pain not sure if it was kidney stones or kidney infection ive had all the tests done and taken trimeopothrin anti biotics which ive now finished and painkillers but still have a very achey back and stomach ache have had diarrhoea prob from the antibiotics should the achey pain in my kidney have gone or does it take a while after finishing antibiotics?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You said that you had all the tests done but did not mention what the results were. Treatment depends on the cause. If the pain persists, it should point towards some alternate diagnosis. If the pain is due to kidney stones, treatment depends on the size of stones and location as seen on ultrasound or CT scan.

Hope it helps!
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor